Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/226638
Title: К вопросу исследования экспоненциальных сетей при зависимости вероятностей перехода от их состояний
Authors: Маталыцкий, М. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 3. – С. 48-52.
Abstract: Queueing networks with many servers systems and different classes of customers have been considered. Transient probabilities depend on network states.
URI: http://elib.bsu.by/handle/123456789/226638
ISSN: 0321-0367
Appears in Collections:1999, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
48-52.pdf626,81 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.